# SDR AALA202508127507

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 39,828 hours, 8,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 13 AND 14 EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE SECURED WIRE AT CONNECTOR 7260VC10 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECPER WDM 33-51-07.
